| Model Number |
3CX*FX15RE30C |
| Medical Device Problem Code |
Output Problem (3005)
| Health Effect - Clinical Code |
Insufficient Information (4580)
Type of Reportable Event
Malfunction
Event or Problem Description
The user facility reported to terumo cardiovascular that the fio2 of 100% and po2 only 150.It is unknown when the event occurred, whether there was delay in the procedure, whether the product the product was changed out, whether the surgery was completed successfully, or whether there was blood loss or any effect of the surgery.No other information was provided by the account.
Additional Manufacturer Narrative
Terumo has not received the device for evaluation; therefore, the investigation has yet to be completed.Terumo plans on submitting a follow-up report when the investigation is complete and when more information becomes available.Component code: 4739 - gas exchanger.Health effect - impact code: 4648 - insufficient information.Health effect - clinical code: 4580 - insufficient information.Medical device problem code: 3005 - output problem.Investigation findings: 3233 - results pending completion of investigation.Investigation conclusions: 11 - conclusion not yet available.
Event or Problem Description
Additional information indicates that the event occurred during cardiopulmonary bypass.
Additional Manufacturer Narrative
This follow-up report is submitted to fda in accord with applicable regulations ¿ and as indicated by terumo cardiovascular systems in the initial report submitted to the fda on january 30,2023.Upon further investigation of the reported event, the following information is new and/or changed: d4 (additional device information - added expiration date) g3 (date received by manufacturer) g6 (indication that this is a follow-up report) h2 (follow-up due to additional information) h4 (device manufacture date) h6 (identification of evaluation codes, 3331, 4114, 3221, 4315).Type of investigation #1: 3331 - analysis of production records type of investigation #2: 4114 - device not returned investigation finding: 3221 - no findings available investigation conclusions: 4315 - cause not established.The actual sample was not available for investigation therefore, the cause of occurrence could not clarified.Review of the manufacturing and incoming inspection record of the involved product/code estimated three lot numbers were found to have no anomalies in them.Search of the past complaint found no similar report on the involved code/lot.Without the actual sample and detailed information of the reported event, a definitive root cause could not be determined.The actual sample was not available for investigation therefore, the cause of occurrence could not clarified.